Existence theorems for multidimensional generalized moment representations

  • G.M. Veselovska
  • A. P. Holub

Abstract

The conditions of existence of multidimensional generalized moment representations are established.
Published
25.04.2017
How to Cite
VeselovskaG., and HolubA. P. “Existence Theorems for Multidimensional Generalized moment representations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 4, Apr. 2017, pp. 456-65, http://umj.imath.kiev.ua/index.php/umj/article/view/1709.
Section
Research articles